# SDR 96ZZZX3031

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15017
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1063
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING SPECIAL CHECK FOUND CRACK IN RIB CASTELLATION AT FORWARD SIDE OF STR 9, BOTTOM IWS 555.  REPAIRED PER SRM 51-10-01.  AIRCRAFT TOTAL TIME:  60,229 HOURS; 22,908 CYCLES.
